# SDR SWAA2024013136056

- Difficulty date: December 28, 2023
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232QF UPPER SKIN AFT EDGE DENTED/DELAMINATED 1' SQUARE APPROX.<[01] INSTALLED FLOOR PANEL 232QF AS PER B737 AMM 53-21-00-400-801.;[02] CORRECTION: RECEIVED AND INSTALLED NEW PANEL 232QF. P/N: 143A5810-110. PO#2051706 AS PER B737 AMM 53-21-00-400-801.;[03] VERIFIED CORRECTIVE ACTION; STEP 2.
